Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 186, NWS Kansas City, MO

June 10, 2011Pettis County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 10, 2011, 6:34 PM CDT for Pettis County, Missouri. It was in force for 41 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2011, 6:34 PM CDT (23:34 UTC)
Expired
Jun 10, 2011, 7:15 PM CDT
In force
41 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County Pettis County, MO

The radar

The Pleasant Hill radar (KEAX), 89 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 6:43 PM CDTHAIL 0.757 S Sedalia, MO
Jun 10, 6:49 PM CDTHAIL 13 S Sedalia, MO
Jun 10, 6:57 PM CDTHAIL 1.755 S Sedalia, MO
Jun 10, 6:59 PM CDTHAIL 25 S Sedalia, MO
Jun 10, 7:08 PM CDTHAIL 1Sedalia, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 4:57 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.6 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 984 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
984 J/kg
Mixed-layer CIN
-226 J/kg
Mixed-layer LCL
1272 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
348 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

824 
WUUS53 KEAX 102334
SVREAX
MOC159-110015-
/O.NEW.KEAX.SV.W.0186.110610T2334Z-110611T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
634 PM CDT FRI JUN 10 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN PETTIS COUNTY IN CENTRAL MISSOURI...

* UNTIL 715 PM CDT

* AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED NEAR GREEN RIDGE...OR 10 MILES NORTHEAST 
  OF WINDSOR...AND DRIFTING SLOWLY EAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SEDALIA...SMITHTON AND SEDALIA MEMORIAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3867 9348 3880 9306 3878 9305 3857 9306
      3853 9342
TIME...MOT...LOC 2334Z 254DEG 9KT 3861 9335
WIND...HAIL <50MPH 1.50IN

$$

BOOKBINDER
4 follow-up statements
717 
WWUS53 KEAX 102341
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
641 PM CDT FRI JUN 10 2011

MOC159-110015-
/O.CON.KEAX.SV.W.0186.000000T0000Z-110611T0015Z/
PETTIS MO-
641 PM CDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
PETTIS COUNTY UNTIL 715 PM CDT...

AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM THAT CONTINUES TO RAPIDLY INTENSIFY NEAR GREEN 
RIDGE. THIS STORM IS NOW CAPABLE OF PRODUCING DESTRUCTIVE HAIL OF AT 
LEAST TWO INCHES IN DIAMETER.  THIS STORM WAS LOCATED NEAR GREEN 
RIDGE...OR 10 MILES SOUTHWEST OF SEDALIA...MOVING EAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  SEDALIA...SMITHTON AND SEDALIA MEMORIAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS JUST SOUTH OF SEDALIA NEED TO BE IN SAFE SHELTER NOW AWAY 
FROM WINDOWS!

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3853 9342 3869 9342 3880 9306 3869 9305
      3857 9306
TIME...MOT...LOC 2340Z 254DEG 9KT 3861 9333
WIND...HAIL <50MPH 2.00IN

$$

BOOKBINDER
127 
WWUS53 KEAX 102357
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
657 PM CDT FRI JUN 10 2011

MOC159-110015-
/O.CON.KEAX.SV.W.0186.000000T0000Z-110611T0015Z/
PETTIS MO-
657 PM CDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
PETTIS COUNTY UNTIL 715 PM CDT...

AT 654 PM...TRAINED WEATHER SPOTTERS REPORTED GOLF BALL SIZE HAIL 5 
MILES SOUTH OF SEDALIA. THE MOST INTENSE PART OF THIS STORM WAS 
LOCATED BETWEEN 5 AND 10 MILES SOUTH OF SEDALIA ALONG HIGHWAY 65. 
NATIONAL WEATHER SERVICE DOPPLER RADAR STILL INDICATED A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE HAIL UP TO TWO INCHES 
IN DIAMETER.  THIS STORM WAS MOVING EAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  SOUTHERN PORTIONS OF SEDALIA AND SMITHTON...GENERALLY EAST OF 
HIGHWAY 65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3856 9333 3871 9327 3876 9306 3857 9306
TIME...MOT...LOC 2355Z 254DEG 9KT 3863 9322
WIND...HAIL <50MPH 2.00IN

$$

BOOKBINDER
816 
WWUS53 KEAX 110005
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
705 PM CDT FRI JUN 10 2011

MOC159-110015-
/O.CON.KEAX.SV.W.0186.000000T0000Z-110611T0015Z/
PETTIS MO-
705 PM CDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
PETTIS COUNTY UNTIL 715 PM CDT...

AT 659 PM...TRAINED WEATHER SPOTTERS REPORTED TWO INCH DIAMETER HAIL 
5 MILES SOUTH OF SEDALIA. IN ADDITION...THIS STORM HAS SPLIT AND A 
SECONDARY STORM WITH LARGE HAIL WAS DEVELOPING RIGHT OVER SEDALIA. 
THE MAIN STORM WAS MOVING EAST AT 10 MPH...WHILE THE SECONDARY CELL 
WILL MOVE TO THE NORTH-NORTHEAST AT 30 MPH. LARGE DESTRUCTIVE HAIL 
UP TO TWO INCHES IN DIAMETER ARE POSSIBLE IN BOTH STORMS.

LOCATIONS IMPACTED INCLUDE...
 SEDALIA...SMITHTON AND SEDALIA MEMORIAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS IN AND AROUND SEDALIA TO THE MORGAN COUNTY LINE SHOULD BE IN 
SAFE SHELTER NOW...AWAY FROM WINDOWS! THIS STORM HAS ALREADY 
PRODUCED LARGE DESTRUCTIVE HAIL.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3859 9331 3871 9327 3876 9306 3857 9306
TIME...MOT...LOC 0003Z 254DEG 9KT 3863 9319
WIND...HAIL <50MPH 2.00IN

$$

BOOKBINDER
108 
WWUS53 KEAX 110015
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
715 PM CDT FRI JUN 10 2011

MOC159-110024-
/O.EXP.KEAX.SV.W.0186.000000T0000Z-110611T0015Z/
PETTIS MO-
715 PM CDT FRI JUN 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PETTIS COUNTY 
THAT WAS TO EXPIRE AT 715 PM HAS BEEN REISSUED...

TWO SEPARATE WARNINGS ARE IN EFFECT FOR SEVERE THUNDERSTORMS OVER 
AND SOUTHEAST OF SEDALIA...AND ARE NOW IN EFFECT UNTIL 745 PM.

PLEASE REFER TO THOSE BULLETINS FOR THE LATEST SEVERE WEATHER
INFORMATION.

LAT...LON 3859 9331 3871 9327 3876 9306 3857 9306
TIME...MOT...LOC 0014Z 254DEG 9KT 3864 9316

$$

BOOKBINDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:30 PM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jun 10, 3:30 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
330 PM CDT FRI JUN 10 2011

.DISCUSSION...

ONGOING POST FRONTAL CONVECTION MOVING ACROSS PORTIONS OF FAR
NORTHERN MISSOURI THIS AFTERNOON. MORNING CONVECTION HAD PUSHED THE
EFFECTIVE FRONTAL BOUNDARY INTO PORTIONS OF SOUTHEAST KANSAS AND
CENTRAL MISSOURI. THE BOUNDARY HAS SINCE STALLED AND IS NOW LIFTING
BACK NORTH AS AMPLE DAYTIME HEATING IS NOW UNDERWAY SOUTH OF THE
FRONT. THIS IS ALLOWING THE WARM SECTOR TO ONCE AGAIN BECOME
MODERATELY UNSTABLE THIS AFTERNOON WITH MLCAPE VALUES CLIMBING TO
1500 TO 2000 J/KG. FURTHER DESTABILIZATION IS LIKELY TO CONTINUE
OVER THE NEXT FEW HOURS AS TEMPERATURES ACROSS CENTRAL MISSOURI
CLIMB INTO THE UPPER 80S TO LOWER 90S. SHORT RANGE GUIDANCE
INDICATING AFTERNOON CONVECTIVE DEVELOPMENT ALONG THE FRONTAL BOUNDARY THIS
AFTERNOON...PERHAPS INITIALLY WITHIN AGITATED CU FIELD ACROSS
SOUTHEASTERN KANSAS. EXPECT ADDITIONAL DEVELOPMENT TO SPREAD EAST
THIS AFTERNOON AS THE REMAINING INHIBITION IS ERODED. WHILE LOW LEVEL
SHEAR IS RATHER WEAK ACROSS THE FORECAST AREA...MID LEVEL FLOW OF
40-45 KTS WILL CONTRIBUTE TO SUFFICIENT DEEP LAYER SHEAR FOR
ORGANIZED CONVECTION. GIVEN THE WEAK LLVL WIND FIELDS...LARGE HAIL
AND DAMAGING WINDS WILL BE THE BIGGEST THREAT WITH THE STRONGEST
ACTIVITY.

PRECIPITATION SHOULD PUSH SOUTH OF THE AREA BY TONIGHT AS THE COLD
FRONT PUSHES THROUGH. BUFR FORECAST SOUNDINGS ALONG WITH SREF
PROBABILITIES INDICATE POST FRONTAL STRATUS WILL BE POSSIBLE AND HAVE
HELD ON TO CLOUD COVER THROUGH THE NIGHT. A FAIRLY DECENT DAY
EXPECTED TOMORROW AS PRECIP REMAINS SOUTH OF THE AREA AND
TEMPERATURES REMAIN IN THE 70S ACROSS MOST LOCATIONS. HOWEVER...THIS
WILL BE FAIRLY SHORT LIVED AS THE NEXT UPPER SHORT WAVE TROUGH
WITHIN A PREDOMINANT SOUTHWEST UPPER FLOW REGIME ACROSS THE PLAINS
TRANSLATES ACROSS THE AREA. EXPECT RAIN CHANCES TO INCREASE MARKEDLY
AS THIS WAVE MOVES THROUGH AND WILL KEEP HIGH CHC TO LIKELY POPS
THROUGH THE DAY ON SUNDAY.

THROUGH THE UPCOMING WORK WEEK...A LESS AMPLIFIED UPPER HEIGHT
PATTERN WILL DEVELOP ACROSS THE CENTRAL CONUS LEADING TO LOWER
CONFIDENCE IN PRECIP CHANCES THROUGH THIS TIME FRAME. THE NEXT
SUBSTANTIAL UPPER WAVE TO AFFECT THE AREA LOOKS TO ARRIVE BY MIDWEEK
BRINGING A FRONT INTO THE REGION.

DEROCHE

&&

.AVIATION...

MORNING CONVECTION HAS WANED EARLY THIS AFTERNOON WITH CLOUD COVER RAPIDLY
BREAKING ACROSS THE TERMINALS. SURFACE FRONTAL BOUNDARY CURRENTLY
DRAPED FROM FAR SOUTHEASTERN KANSAS INTO CENTRAL MISSOURI WILL BEGIN
LIFTING NORTH SHORTLY AS MORE VIGOROUS SURFACE HEATING TAKES PLACE
SOUTH OF THE BOUNDARY. SHOWERS AND THUNDERSTORMS SEEM PROBABLE ALONG
THE FRONT THIS AFTERNOON...HOWEVER CONFIDENCE ON TIMING AND LOCATION
IS LOW AT THE MOMENT. WILL CARRY VCTS AT THE KANSAS CITY TERMINALS
FOR NOW UNTIL CONVECTION INITIATES. OTHERWISE...ACTIVITY SHOULD MOVE
EAST OF THE TAF SITES BY THIS EVENING WITH MVFR TO PERHAPS IFR CIGS
DEVELOPING AS THE FRONT ONCE AGAIN PUSHES SOUTH OF THE AREA.

DEROCHE

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 10, 1:03 PM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
103 PM CDT FRI JUN 10 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-111130-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
103 PM CDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON TRIGGERING
THUNDERSTORMS THROUGH PORTIONS OF NORTHEASTERN THROUGH CENTRAL AND
WEST CENTRAL MISSOURI. MODERATE INSTABILITY AND FAVORABLE SHEAR WILL
SUPPORT A FEW SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS
POSSIBLE FOR AREAS GENERALLY ALONG AND SOUTHEAST OF A KIRKSVILLE TO
KANSAS CITY LINE.

A FEW THUNDERSTORMS MAY LINGER INTO THE OVERNIGHT HOURS BUT AS
COOLER AIR MOVES INTO THE REGION BEHIND THE FRONT THE THREAT OF
SEVERE WEATHER WILL DIMINISH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BEGIN TO INCREASE IN COVERAGE LATE SATURDAY NIGHT
AND INTO SUNDAY. BY SUNDAY AFTERNOON MODERATE INSTABILITY WILL BUILD
ACROSS EASTERN KANSAS AND WESTERN MISSOURI AND WITH FAVORABLE SHEAR
SEVERE THUNDERSTORMS WILL BE POSSIBLE.

PERIODIC THUNDERSTORM CHANCES WILL PERSIST THROUGH THURSDAY. SEVERE
THUNDERSTORMS ARE POSSIBLE THROUGH THIS PERIOD ALTHOUGH THERE IS
TOO MUCH UNCERTAINTY TO HIGHLIGHT A SPECIFIC PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON FOR AREAS
GENERALLY ALONG SOUTH AND EAST OF A KANSAS CITY TO KIRKSVILLE LINE.

DEROCHE

In the hours before

Local storm report, Jun 10, 2:20 PM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
220 PM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 PM     NON-TSTM WND GST 3 E EDGERTON KS         38.76N 94.96W
06/09/2011  M58.00 MPH       JOHNSON            KS   DEPT OF HIGHWAYS

&&

DDEROCHE
Special weather statement, Jun 10, 6:13 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
613 PM CDT FRI JUN 10 2011

MOZ045-110000-
PETTIS MO-
613 PM CDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PETTIS COUNTY UNTIL 700
PM CDT...

AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GREEN RIDGE...OR 10 MILES EAST OF WINDSOR...
MOVING NORTHEAST AT 10 MPH.

THIS STORM WAS CONTINUING TO INTENSIFY AND HAIL UP TO THE SIZE OF
NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SMITHTON.

THIS STORM MAY INTENSIFY FURTHER...AND A SEVERE THUNDERSTORM WATCH
IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3875 9306 3859 9307 3854 9335 3862 9340
TIME...MOT...LOC 2313Z 236DEG 10KT 3858 9333

BOOKBINDER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:00 PM CDTSevere Thunderstorm WarningEAXMacon30 min
Jun 9, 7:05 PM CDTSevere Thunderstorm WarningEAXLinn, Sullivan25 min
Jun 9, 7:07 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, DeKalb23 min
Jun 9, 7:20 PM CDTAreal Flood AdvisoryEAXSullivan6 hr
Jun 9, 7:26 PM CDTSevere Thunderstorm WarningEAXLinn34 min
Jun 9, 7:28 PM CDTSevere Thunderstorm WarningEAXSullivan32 min
Jun 9, 7:28 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison32 min
Jun 9, 7:42 PM CDTAreal Flood AdvisoryEAXDaviess6 hr
Jun 9, 7:55 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston35 min
Jun 9, 7:56 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Livingston34 min
Jun 9, 8:04 PM CDTFlash Flood WarningEAXSullivan6 hr
Jun 9, 8:12 PM CDTSevere Thunderstorm WarningEAXLinn, Sullivan33 min
Jun 9, 8:13 PM CDTFlash Flood WarningEAXDaviess4 hr
Jun 9, 8:20 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston25 min
Jun 9, 8:44 PM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Livingston31 min
Jun 9, 8:47 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon43 min
Jun 9, 9:14 PM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Livingston, Sullivan46 min
Jun 9, 9:28 PM CDTSevere Thunderstorm WarningEAXLinn, Macon47 min
Jun 9, 9:29 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt31 min
Jun 9, 9:37 PM CDTFlash Flood WarningEAXAdair, Linn, Macon, Sullivan6 hr
Jun 9, 9:43 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt18 min
Jun 9, 9:58 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Sullivan32 min
Jun 9, 10:02 PM CDTSpecial Weather StatementEAXAtchison, Holt, Nodaway, Worth43 min
Jun 9, 10:06 PM CDTFlash Flood WarningEAXGrundy, Linn, Livingston6 hr
Jun 9, 10:25 PM CDTSpecial Weather StatementEAXBates, Cass50 min
Jun 9, 10:27 PM CDTSevere Thunderstorm WarningEAXNodaway18 min
Jun 9, 10:28 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon62 min
Jun 9, 11:24 PM CDTHigh Wind WarningEAXBates, Cass3 hr
Jun 10, 12:31 AM CDTAreal Flood WarningEAXAdair, Daviess, Grundy, Linn, Livingston, Macon and 1 more10 hr
Jun 10, 8:20 AM CDTSpecial Weather StatementEAXBuchanan40 min
Jun 10, 8:43 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston17 hr
Jun 10, 8:43 AM CDTRiver Flood WarningEAXCarroll, Chariton36 hr
Jun 10, 6:13 PM CDTSpecial Weather StatementEAXPettis47 min
Jun 10, 6:48 PM CDTSpecial Weather StatementEAXHoward42 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.